# SDR AALA20100224TUL17

- Difficulty date: February 24, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N916AN
- Make and model: Boeing 737823
- Aircraft serial: 29517
- Aircraft time: 32,194 hours, 13,081 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CLIP STATION 500H RIGHT BUTTLINE 24.  REPLACED CLIP PER SRM 51-10-02.
